Enteric adenoviruses in childhood diarrhea

Raj, Pushker ; Bhandari, Nita ; Bhan, M. K. (1988) Enteric adenoviruses in childhood diarrhea Indian Journal of Pediatrics, 55 (6). pp. 825-828. ISSN 0019-5456

Full text not available from this repository.

Official URL: http://link.springer.com/article/10.1007%2FBF02727...

Related URL: http://dx.doi.org/10.1007/BF02727811


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer Verlag.
ID Code:99953
Deposited On:28 Nov 2016 06:49
Last Modified:12 Feb 2018 12:24

Repository Staff Only: item control page